# SDR CALA0100538

- Difficulty date: June 12, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- Aircraft time: 55,322 hours, 30,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CABIN MEGAPHONE INOPERATIVE.  THE MEGAPHONE BATTERIES WERE REPLACED AND OPERATION CHECKED GOOD.
